# SDR CALA2015051393776

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 55,467 hours, 22,406 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DEPLOYED 10ABC.  DUE TO HISTORY & MT 35-002 REPLACE CONTAINER IAW AMM 35-21-41 TASK 35-21-41-420-050.
